# SDR UALA2013071604992

- Difficulty date: July 13, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,822 hours, 12,451 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE MISSING SCREWS, RT ENG INBD PYLON.  SCREWS INSTALLED.  OK.
